# SDR ASOA20150113007

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 33,125 hours, 18,732 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN APU FIRE INDICATION IN FLIGHT AND APU TEMP PEAKED AT 962.  THE ACFT LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE ACFT AND FOUND NO EVIDENCE OF FIRE IN THE APU COMPARTMENT.
